# SDR AWXA9700065

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE RT SIDE AFT OF AFT WING TO BODY FAIRING.  REMOVED AND REPLACED BATTERY PACK.  SYSTEM OPS CHECK NORMAL.  STC - SA3432NM.
